# SDR CALA2023073102390

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 62,412 hours, 27,081 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Accumulator
- Part number: SB209L1A11484
- Part serial: 30026
- Condition: Leaking
- Location: Hyd Y Sys
- Part time: 772,494 hours, 730,061 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ECAM CAUTION MESSAGE - Y RSVR LO LVL MESSAGE INOP - HYD YELLOW SYS ACCUM LEAK. R&R YELLOW HYD ACC REF MM 29-13-42. OPS CK LK CK GOOD. PARTS USED:  31-2911-3-0032,QTY :1  40-0595-3-1976,QTY :1 31-2912-9-9001,QTY :1  40-0595-3-1983,QTY :1  1842157,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1842157  SN OFF 0190 IPC REFERENCE # 29-13-42
